Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Brownish red discharge after stopped taking vyvanse and intuniv. What to do?

So ive been on adderall since I was 8 I m now 17 but about ugh idk last november adderall stopped working n I was taking a very high dose so my doctor put me on vyvanse70mg n I also take intuniv with that and I stopped taking the vyvanse and intuniv about a month ago and I had my period bn about 8 days later I have a brownish red discharge ......could it be because ive been on medication for 9 years n I m stopping now and my body is just not used to not having the medicine or another reason?
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The brownish discharge is due to hormonal imbalance. You can wait for the discharge to subside spontaneously and if it persists consult a gynecologist for hormonal treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor